# SDR 9505212202

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, LEFT MAIN GEAR DOOR INDICATION REMAINED ILLUMINATED.  RECYCLED GEAR WITH PROPER INDICATIONS.  MAINTENANCE ADJUSTED RIGHT MAIN LANDING GEAR DOOR INDICATION SWITCH.  GEAR SWING OPERATIONAL CHECK NORMAL.
